# SDR AALA201810319002

- Difficulty date: October 29, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 27,500 hours, 10,930 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY D SMOKE LIGHT CAME ON TWICE. NO FIRE, SMOKE OR HOT INDICATIONS.  ACCOMPLISHED A LAVATORY SMOKE DETECTOR SELF TEST IAW AMM 26-14-00. TESTED OK,  NO FAULT FOUND.
